ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Nurofen Pain Relief Tablets 48 Pack Ibuprofen 200mg
  Product ID: 6748

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Pain Relief Tablets 48 Pack Ibuprofen 200mg

Nurofen Pain Relief Tablets 48 Pack Ibuprofen 200mg

Product ID: 6748
$11.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen

Nurofen 200mg Tablets reduce inflammation and relieve pain for up to 8 hours.*

Body pain? Leave the pain to us.

For the temporary relief of pain and/or inflammation associated with:

  • - Headache.
  • - Migraine headache.
  • - Tension headache.
  • - Back pain.
  • - Muscular pain.
  • - Cold & flu symptoms.
  • - Period pain.
  • - Dental pain.
  • - Sinus pain.
  • - Arthritic pain.
  • - Reduces fever.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Key features

Nurofen

Helps to reduce inflammation

Nurofen

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms

Nurofen

Up to 8 hours relief of pain.*

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (RB Sponsored).

Nurofen

Osteoarthritis is associated with several factors, including inflammation and can cause pain on movement.

Nurofen

Nurofen relieves pain and inflammation associated with osteoarthritis

Nurofen

Suitable for the relief of headaches, migraine headaches and tension headaches

Nurofen

Nurofen tablets and caplets have a sugar coating

Nurofen

Can be taken on an empty stomach

Nurofen

General Information

Nurofen Tablets offer effective relief from pain.

For many years, Nurofen has provided millions of people with fast, effective pain relief.


With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.


Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.



  • Fast, effective pain relief

  • Provides up to 8 hours of relief based on a 2 tablet dose

  • Reduces inflammation

  • Contains ibuprofen.

  • Reduces fever

Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation.

Product Claims: Reduces inflammation and provide up to 8 hours of relief from pain

Boxed Contents: 48 Tablets

Size: 48 Pack

Shelf Life in Days: 1095

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over.Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

IMPORTANT INFORMATION

Answers to frequently asked questions:
- Contains no gluten, wheat or lactose.
- Contains no preservatives.
- Contains sucrose.
- May be taken by breast feeding mothers.
- Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Active Ingredients: ibuprofen 200 mg

Contains: Contains sugars

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

SAFETY DIRECTIONS

Before Use - seek medical advice if:
- You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Do not take:
- If the blister foil is broken on first opening.
- If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Nurofen Tablets As advertised, great product if you have difficulty taking tablets, easy to swallow
Date published: 2023-09-03
Rated 5 out of 5 by from fast result enough stock. Fast result . Enough stock.
Date published: 2023-01-19
Rated 5 out of 5 by from NUROFEN PROVEN QUALITY PRODUCT
Date published: 2022-07-28
Rated 5 out of 5 by from Easy tablets I use this for sports pain relief - I find these ones easy to swallow and don’t leave a foul taste.
Date published: 2022-07-27
  • y_2024, m_7, d_20, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_28, tr_16
  • loc_en_AU, sid_6748, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT